# SDR FDEA201501190229

- Difficulty date: January 19, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 62,650 hours, 22,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4005183A
- Part serial: A10597
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COVE PANEL, NR 4 SLAT.  REPAIRED IAW EA F-5750-T0313105.
